# SDR C2XA03CL063

- Difficulty date: March 4, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N14945
- Make and model: Emb EMB-145ER
- Aircraft serial: 145049
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Actuator
- Part number: 21180100004
- Part serial: 175
- Condition: Slow
- Location: Nose Gear
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CVG FLIGHT#2695 THE CREW REPORTED THE NOSE GEAR DOORS WOULD NOT CLOSE ON CLIMBOUT.THE AIRCRAFT RETURNED AND LANDED WITHOUT INCIDENT.MAINTENANCE INSPECTED AND REPLACED THE RIGHT NOSE GEAR DOOR ACTUATOR.OPERATIONAL CHECKS WERE GOOD.
